Journal cover Journal topic
Nonlinear Processes in Geophysics An interactive open-access journal of the European Geosciences Union
Journal topic

Journal metrics

Journal metrics

  • IF value: 1.699 IF 1.699
  • IF 5-year value: 1.559 IF 5-year
    1.559
  • CiteScore value: 1.61 CiteScore
    1.61
  • SNIP value: 0.884 SNIP 0.884
  • IPP value: 1.49 IPP 1.49
  • SJR value: 0.648 SJR 0.648
  • Scimago H <br class='hide-on-tablet hide-on-mobile'>index value: 52 Scimago H
    index 52
  • h5-index value: 21 h5-index 21
Volume 8, issue 4/5
Nonlin. Processes Geophys., 8, 211–211, 2001
https://doi.org/10.5194/npg-8-211-2001
© Author(s) 2001. This work is licensed under
the Creative Commons Attribution-NonCommercial-ShareAlike 2.5 License.

Special issue: Achievements and Directions in Nonlinear Geophysics

Nonlin. Processes Geophys., 8, 211–211, 2001
https://doi.org/10.5194/npg-8-211-2001
© Author(s) 2001. This work is licensed under
the Creative Commons Attribution-NonCommercial-ShareAlike 2.5 License.

  31 Oct 2001

31 Oct 2001

Hilbert problems for the geosciences in the 21st century

M. Ghil
Viewed  
Total article views: 1,292 (including HTML, PDF, and XML)
HTML PDF XML Total BibTeX EndNote
733 466 93 1,292 119 104
  • HTML: 733
  • PDF: 466
  • XML: 93
  • Total: 1,292
  • BibTeX: 119
  • EndNote: 104
Views and downloads (calculated since 01 Feb 2013)
Cumulative views and downloads (calculated since 01 Feb 2013)
Cited  
Saved  
No saved metrics found.
Discussed  
No discussed metrics found.
Latest update: 11 Dec 2019
Publications Copernicus
Download
Citation